# SDR SWIA200616138

- Difficulty date: January 15, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 12,319 hours, 9,477 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NO RUDDER DEFLECTION INDICATION ON FLIGHT CONTROL SYNOPTIC.  REPLACED THE RUDDER POSITION TRANSMITTER PER MM 27-24-05.  OPERATIONAL CHECK GOOD.
